Anomalous quadrupole moment of W in supersymmetry

Alam, S. ; Biswas, Samarendra Nath ; Goyal, Ashok (1986) Anomalous quadrupole moment of W in supersymmetry Physical Review D, 33 (1). pp. 168-171. ISSN 0556-2821

Full text not available from this repository.

Official URL:

Related URL:


We consider the radiative corrections to the anomalous quadrupole moment of the charged gauge boson W in supersymmetric SU(2)L×U(1)Y theory. The results are finite and do not vanish contrary to the well-known result that radiative corrections to the lepton g-2 vanish identically in unbroken supersymmetry. Finally, the effects of spontaneously broken supersymmetry in a simple model with two Higgs doublets are discussed.

Item Type:Article
ID Code:26200
Deposited On:06 Dec 2010 12:55
Last Modified:25 Jan 2011 05:00

Repository Staff Only: item control page